MathSciNet Relay Station
MathSciNet bibliographic data
MR2370543 17B30 (81R05)
Boyko, Vyacheslav; Patera, Jiri; Popovych, Roman Invariants of triangular Lie algebras with one nil-independent diagonal element. J. Phys. A 40 (2007), no. 32, 9783–9792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement